# SDR GLBA2014082600433

- Difficulty date: August 25, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N202UX
- Make and model: Beech 1900D
- Aircraft serial: UE202
- Aircraft time: 37,943 hours, 44,784 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Repair
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION FOUND A CRACK IN THE LT HEAVY CLOSING ANGLE REPAIR AT FS 288.00, IN THE BEND RADIUS OF THE REPAIR ANGLE, .65 INCHES IN LENGTH.  REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 14-1900-53-030. MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.
